# SDR AALA20150604007

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 81,594 hours, 44,234 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  RETURNED, ACFT TAIL COMPARTMENT TEMP HIGH LIGHT.  DURING TAKEOFF CREW NOTED A TAIL COMPARTMENT TEMP HIGH INDICATION.  ACCOMPLISHED TAIL COMPARTMENT LEAK CHECK IAW MCM 36-95-14.  R & R PRESS REGULATOR VLV & SENSOR 102-0074.  PERFORMED LEAK CHECK IAW MCM 36-95-14 WITH NO LEAKS NOTED.  SEE ALSO AALA20150608007.
